MAUDE Adverse Event Report: ALLIED HEALTHCARE PRODCUTS INC ALLIED HELATHCARE PRODUCTS INC.; EPV200

ALLIED HEALTHCARE PRODCUTS INC ALLIED HELATHCARE PRODUCTS INC.; EPV200
Model Number EPV200
Medical Device Problem Code Circuit Failure (1089)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 09/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
The patient was connected to the epv200 went into desaturation and started having prblems with breathing.The staff had to call a rapid response team and a medical emergency code.During this incident it did not make a single sound.
 
Additional Manufacturer Narrative
Received the unit and it is still under investigation.
 
Additional Manufacturer Narrative
Udi related data quality updates only.Several updates have been made to this report.The full udi has been entered, along with the 5 10(k).The information entered in this report and that of the gudid that did not match are the brand name and the manufacturer name.The reasoning behind this difference is that we were considered allied healthcare products inc.When the suspect medical devices were manufactured as well as when the malfunction occurred.The medwatch was submitted after we became allied medical llc.The reason behind this is allied healthcare products inc.Declared bankruptcy and its assets were sold on (b)(6) 2023, which was when allied medical llc was created.Please let me know if you have any questions.
 
Event or Problem Description
The patient was connected to the epv200 went into desaturation and started having problems with breathing.The staff has to call a rapid response team and a medical emergency code.During this incident it did not make a single sound.

Brand Name
ALLIED HELATHCARE PRODUCTS INC.
Common Device Name
EPV200
Manufacturer (Section D)
ALLIED HEALTHCARE PRODCUTS INC
1720 sublette ave
st. louis MO 63110
Manufacturer (Section G)
ALLIED HEALTHCARE PRODUCTS INC.
1720 sublette ave
st. louis MO 63110
Manufacturer Contact
nicole szakats
1720 sublette ave
st. louis, MO 63110
3147712400
MDR Report Key18250824
Report Number1924066-2023-00004
Device Sequence Number6572084
Product Code BTL
UDI-Device Identifier00026072000267
UDI-Public(01)00026072000267(21)20131003003
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090356
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEPV200
Device Catalogue NumberEPV200
Device Lot NumberNO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2023
Supplement Date Received by Manufacturer09/19/2023
Initial Report FDA Received Date12/01/2023
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown